Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hypercyclicity and supercyclicity for invertible bilateral weighted shifts

Author: Nathan S. Feldman
Journal: Proc. Amer. Math. Soc. 131 (2003), 479-485
MSC (2000): Primary 47A16, 47B37
Published electronically: June 3, 2002
MathSciNet review: 1933339
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of the invertible bilateral weighted shifts that are hypercyclic or supercyclic. Although there is a general characterization due to H. Salas, in the invertible case the conditions simplify greatly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47B37

Retrieve articles in all journals with MSC (2000): 47A16, 47B37

Additional Information

Nathan S. Feldman
Affiliation: Department of Mathematics, Washington and Lee University, Lexington, Virginia 24450

PII: S 0002-9939(02)06537-1
Keywords: Hypercyclic, supercyclic, bilateral weighted shift
Received by editor(s): April 28, 2001
Received by editor(s) in revised form: September 17, 2001
Published electronically: June 3, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society